# SDR AU980495

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421B
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Separated
- Location: Nlg/Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT CRASHED ON LANDING.  NOSE LANDING GEAR AND RT MAIN LANDING GEAR TORN FROM THE AIRCRAFT.  BOTH PROPELLERS STRUCK THE GROUND.
